# SDR WX0500002

- Difficulty date: January 4, 2005
- Submitted: January 13, 2005
- Operation: Air carrier
- Aircraft: N948MA
- Make and model: Doug DC-9-87
- Aircraft serial: 49778
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAS - MAINTENANCE REPORTED OVERHEAD EMERGENCY LIGHTS AT ROW 18, 20 AND 22 INOPERATIVE.  MAINTENANCE REPLACED BULBS IAW AMM 33-52-00-05.  SYSTEM OPERATIONALLY CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE .
